Hi. ive been on effexor for a long time.. I recently stopped taking my everyday dossage of 180mg of effexor. im trying to concieve... but i keep feeling very strange. like i can not do or act as i did when i was on my medication. i have this irritating feeling in my head. dizziness. i feel as though i could feel my blood rusing through out my whole body. with deep heart beats.. i feel very sick with out my effexor. how do i get off of this medication for good?
20 Mar 2011
And if you are trying to conceive, please make sure you are on folic acid, or pre natal vitamins. Let the doctor who prescribed the effexor know you wish to conceive and let your ob-gyn know you are on effexor. You definitely should taper off, the effexor doctor would be the one to help with this. If he/she doesn't have an answer, or won't, talk to the ob-gyn to help you.
20 Mar 2011
You must taper off the Effexor over time and not stop suddenly. Otherwise you will experience withdrawl symptoms such as dizziness, diarrhea and stomach ache. How many days has it been since your last dose? You need to contact your doctor as soon as possible and let him/her know what you are trying to do. You may need to start the Effexor again and taper off slowly.
It is best to notify both your prescribing doctor and your ob/gyn to be monitored while you decide what to do. Again, let the prescribing doctor know what is going on and help you make the best choices.
Wishing you the best,
20 Mar 2011
Hi Iam now weening off effexor. I was on 225 mg a day and I am now on 37.5. My doctor has me on a schedule, you should not do this on your own. Make sure your doctor knows what is going on. I have had some bad days but they are getting better. I just want to get off this drug. I should be off in a few more weeks. A lot of side effects when you are going off it. Talk to your doctor and ask questions. If you feel very bad call asap. I wish you the best and let me know how you are doing. You are not alone. Remember do not go off on your own. Your doctor has to ween you off.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm been on it for years and the pounds never come off no matter how much I watch what I eat and exercise. Wondering if it's this ...
6 answers • 9 Dec 2011
today i stopped wellbutrin because i realized no good or something special and i am sleeping all day despide taking effexor. i feel awful! at the ...
1 answer • 21 May 2012
I have been treated for depression for over 20yrs and now have severe major depression for last 6 months. I take 150 mg Effexor XR and it ...
69 answers • 30 May 2012
I don't think the effexor is helping me at all and I'm thinking about trying something different. I really need something to change my life ...
4 answers • 15 Mar 2013
... depression. She is on Effexor ER and Wellbutrin, A couple weeks ago she tried to take her life with pain medication and valuim. Now all she has ...
1 answer • 19 Sep 2014